I had sex the very next day after my periods ended. I took I-pills and my periods are late. They were supposed to come before nine days. I took up yesterday and today, but both the tests are negative. Should I do a UPT again after a week? When will my periods come naturally? Are there any chances to miss periods? Is the UPT showing wrong results? Do I need to test my blood for hCG? How long should I wait before going to a doctor?
Can you please answer my questions?
Welcome to icliniq.com.
I understand your concern. These are the answers to your queries:
1) No, you do not need a UPT (urine pregnancy test) again. Your period is delayed because of the I-pill (Levonorgestrel) you took for contraception (it is a side effect).
2) Usually, periods get delay by up to 15 days in women taking I-pill. So if your periods have to occur, they will occur within 15 days of your period date.
3) Chances of a missed period in women after I-pill is very high. So do not worry.
4) The chances of two UPTs showing the wrong result is almost not possible.
5) You do not require a blood hCG (human chorionic gonadotropin) level.
6) You do not need a gynecologist consultation immediately.
Just relax if your period does not come in a short time. Then, consult and start with tablet Progesterone to cause your periods.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. her to wait for a week for her period to start. If it does not start by then, she can repeat urine pregnancy test. If the test turns out to be negative, ask her to take tablet Medroxyprogesterone acetate 10 mg twice daily for five days. Period no... Read fullCan I-pill cause headache, irritation and body pain?
.. already bled twice this month and that means to say that she has already done with her periods, though before actual date. So, now she will not have her periods. Moreover, you said that the urine pregnancy test is negative and so there is nothi... Read fullCould delayed periods be a sign of early onset of menopause?
.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now